# SDR CA951116001

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 7603 · Power Lever
- Part: Cable Assy
- Part number: 580291751
- Condition: Broken
- Location: Outer Sleeve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE CONTROLEX CABLE FOR THRUST CONTROL OF #2 ENGINE WHICH RUNS FROM THE THRUST DRUM (PYLON AREA) TO THE THRUST QUADRANT ON THE ENGINE HAD A BROKEN OUTER SLEEVE. PROBLEM WAS FOUND DURING ROUTINE INSPECTION AT THE #14 CHECK. DEFECTIVE CONTROL ASSEMBLY REPLACED.
